Dog Site - Dog Stuff
Dog Forum | Dog Pictures

Go Back   Chazhound Dog Forum > Dog Forum News > The Fire Hydrant


Reply
 
Thread Tools Display Modes
  #51  
Old 03-21-2013, 10:26 AM
Dogdragoness's Avatar
Dogdragoness Dogdragoness is offline
Nuke it from orbit ...
 
Join Date: May 2012
Location: Gillett/San Antonio TX
Posts: 3,722
Default

Possible TMI:

We use trogians with the end that you don't have to pinch the tip also if stores & used correctly, trogians are garenteed
__________________
If there are any typos, it means I am on my phone LOL



Reply With Quote
  #52  
Old 03-21-2013, 12:43 PM
RedHotDobe's Avatar
RedHotDobe RedHotDobe is offline
aka RedHotBabe
 
Join Date: Jun 2004
Location: Maryland
Posts: 4,366
Default

Pill and condoms, though I think I'm about to stop taking the pill. I've tried Yaz, which made me suicidal, depressed, and physically sick. Then Ortho Tri Cyclen Lo, which seemed okay I guess but I was severely moody. Switched to Ortho Cyclen and then Sprintec, the generic. Worked for a long time until I got a bit moody again and then they stopped producing Sprintec. I can't remember what they auto-switched me to. Now I'm on Avianne. I never get my period and I have pretty severe breakthrough bleeding, plus I'm back to being moody. I don't know if I should ask for more options or just give up. They all make sex seem gross and me seem grumpy.
__________________
Reply With Quote
  #53  
Old 03-21-2013, 01:27 PM
Dogdragoness's Avatar
Dogdragoness Dogdragoness is offline
Nuke it from orbit ...
 
Join Date: May 2012
Location: Gillett/San Antonio TX
Posts: 3,722
Default

I dont like the pill & most other BC's because they mess with my cycle, i am normally super regular like clockwork. like i could set a clock by my cycle. but on every pill i tried i became bloated, irritable, bleeding all the time moody mess ... so i just stuck to condoms & being careful about 'doing it' when i am close to or am ovulating (i dont know how i can tell ... but i just can when i am) I make sure to use ultra strong, name brand condoms & always store them correctly & NEVER use them if they are compromised in any way or there is the ghost of a chance they would be compromised.
__________________
If there are any typos, it means I am on my phone LOL



Reply With Quote
  #54  
Old 03-21-2013, 01:47 PM
kady05's Avatar
kady05 kady05 is offline
Top Dog
 
Join Date: Mar 2011
Location: Chesapeake, Virginia
Posts: 1,242
Default

Quote:
Originally Posted by Barbara! View Post
I don't think I'll ever do the pill again. I did two different types and gained weight horribly. Finally dropped it when I got off. The depo sounds like a good idea! Just reeeeally want to avoid condoms but still get long term birth control. I may not have another child. If I decide that, I also may just get my tubes tied.
FWIW, if you're worried about weight gain, Depo would definitely not be for you. It's one of the BC's that most often causes weight gain.

I have a hate/hate relationship with BC, haven't taken any for almost a year now. Tried numerous different kinds (Yaz, NuvaRing, did Depo twice, and a few others) and they really never agreed with me. I didn't gain weight on any of them, but they caused all kinds of weird symptoms. When my hair started falling out a few years ago, a few people told me it could be the BC, but I didn't listen til almost a year ago. I do still lose quite a bit of hair, but it's actually growing now and everyone says it looks better. BC related? I don't know, but I do know that it's better off the BC than on.

I do however, wish I could take it because I am COMPLETELY paranoid about getting pregnant and it really kills any sex drive that I may have. I want to get my tubes tied since I never want kids.. my Dr. is finally accepting that so I hope to have it done within the next year!
Reply With Quote
  #55  
Old 03-21-2013, 02:27 PM
Beanie's Avatar
Beanie Beanie is offline
Clicker Cult Coordinator
 
Join Date: May 2006
Location: Illinois
Posts: 13,590
Default

Quote:
Originally Posted by kady05 View Post
FWIW, if you're worried about weight gain, Depo would definitely not be for you. It's one of the BC's that most often causes weight gain.
Birth control does not cause weight gain.

Hormones (birth control!) affect your metabolism, which might make you feel hungry, which might cause you to overeat, which causes weight gain.

I'm on depo, 29 years old, and I am currently thinner than I was in high school pre-ANY form of birth control.



That said I do not actually recommend depo to very many people (nor Mirena/Paragard/Implanon for that matter.) It's a hefty drug with a long list of potential side-effects. I don't care if I ruin my uterus (even better if I do) but it's definitely not something to be taken lightly.
__________________


Auggie - The Flash RN NAJ MXP MJP CGC
Payton - Sharp Dressed Man NA NAJ CGC
Pepper - Chocolate Swizz-l-icious
& the pest, Georgie - Peach Pudding N Pie OA OAJ
The Sheltiechick Blog
Reply With Quote
  #56  
Old 03-21-2013, 02:30 PM
Greenmagick's Avatar
Greenmagick Greenmagick is offline
Top Dog
 
Join Date: Apr 2011
Location: St. Louis, MO
Posts: 3,096
Default

Quote:
Originally Posted by Beanie View Post
Birth control does not cause weight gain.

Hormones (birth control!) affect your metabolism, which might make you feel hungry, which might cause you to overeat, which causes weight gain.

I'm on depo, 29 years old, and I am currently thinner than I was in high school pre-ANY form of birth control.



That said I do not actually recommend depo to very many people (nor Mirena/Paragard/Implanon for that matter.) It's a hefty drug with a long list of potential side-effects. I don't care if I ruin my uterus (even better if I do) but it's definitely not something to be taken lightly.
You know, I have seen this but for me, i gained 80lbs in under a year and my diet did NOT change. I was eating less and trying to stop the gain actually. For me, there were many other issues besides weight gain that BC set into motion...may not be the cause but was the catalyst.
__________________
Reply With Quote
  #57  
Old 03-21-2013, 02:35 PM
GatorDog's Avatar
GatorDog GatorDog is offline
Top Dog
 
Join Date: Feb 2013
Location: Massachusetts
Posts: 488
Default

Since losing my health insurance, I'm looking into going through Planned Parenthood for getting BC, but not sure what I'm going to do. I've done ok on pills and may have had some weight gain (diet habits). I can be forgetful at times about taking it, but usually remember within 24 hours and then I just double up. Needles freak me out, so I'm not really sure what else would be an option anyways..
Reply With Quote
  #58  
Old 03-21-2013, 02:48 PM
*blackrose's Avatar
*blackrose *blackrose is offline
"I'm kupo for kupo nuts!"
 
Join Date: May 2010
Location: Mississippi
Posts: 6,406
Default

Quote:
Worked for a long time until I got a bit moody again and then they stopped producing Sprintec.
I'm still taking Sprintec...? O.o
__________________
Cynder, Daddy's girl Little Lab muttly and Abrams, Momma's boy Chesapeake Bay Retriever
~*~ DOB 1/28/2006 ~*~ DOB 4/11/13 ~*~

Reply With Quote
  #59  
Old 03-21-2013, 03:17 PM
kady05's Avatar
kady05 kady05 is offline
Top Dog
 
Join Date: Mar 2011
Location: Chesapeake, Virginia
Posts: 1,242
Default

Quote:
Originally Posted by Beanie View Post
Birth control does not cause weight gain.

Hormones (birth control!) affect your metabolism, which might make you feel hungry, which might cause you to overeat, which causes weight gain.

I'm on depo, 29 years old, and I am currently thinner than I was in high school pre-ANY form of birth control.

That said I do not actually recommend depo to very many people (nor Mirena/Paragard/Implanon for that matter.) It's a hefty drug with a long list of potential side-effects. I don't care if I ruin my uterus (even better if I do) but it's definitely not something to be taken lightly.
I tend to feel the same way, but I didn't want to offend anyone.

I do think many women (not ALL) blame BC for their weight gain, when in reality, they're just eating more or not getting as much exercise, or maybe have some underlying issue(s) causing the weight gain. I've been 92-95lbs. since I graduated high school (I'll be 26 in July), have never gained weight from any of the BC's I've taken.
Reply With Quote
  #60  
Old 03-21-2013, 05:30 PM
RedHotDobe's Avatar
RedHotDobe RedHotDobe is offline
aka RedHotBabe
 
Join Date: Jun 2004
Location: Maryland
Posts: 4,366
Default

Quote:
Originally Posted by *blackrose View Post
I'm still taking Sprintec...? O.o
Maybe they started making it again? One of the times I went in to pick up my prescription they said they didn't make it anymore. It's set to auto refill so they call and leave a voicemail with the first two letters of the prescription saying it's available for pickup and I was like uhh, that's not anything I'm taking.
__________________
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off



All times are GMT -5. The time now is 06:46 PM.


1997-2013 Chazhound Dog Site